| Model Number |
1000096 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump screen was pixelated making pump display difficult to read.There was no reported impact to the customer¿s blood glucose level.Customer declined further troubleshooting, and no additional information was received regarding further actions or outcome of event.